MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Perforation of Esophagus (2399)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that esophageal perforation occurred.A left atrial appendage (laa) closure procedure was performed, and a 27mm watchman flx pro closure device and a watchman trusteer access system (was) were selected to be used.During the procedure there were no issues with transseptal puncture or advancement of the versacross wire and there were no concerns relayed by the physician.There was a proximal amount of pectination but the physician was able to cover it with the closure device on the first attempt.The patient remained stable throughout the procedure, and no symptoms were observed until post-procedure.An echocardiogram was performed to evaluate for pericardial effusion and assess potential causes of hypotension.The patient was later found to have sustained an esophageal tear, which resulted in a decrease in hemoglobin levels to 6g/dl and required further medical intervention.The following day, a decrease in hemoglobin levels and the presence of coffee-ground stool were noted.On (b)(6)2026, the patient was admitted to the intensive care unit (icu), needed multiple units of blood and platelets.The esophageal tear was managed with the placement of four hemoclips.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50602154
Report Number2124215-2026-47201
Device Sequence Number21491221
Product Code NGV
UDI-Device Identifier00191506004606
UDI-Public(01)00191506004606(17)290516(10)39358312
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60270
Device Catalogue NumberM635WU60270
Device Lot Number0039358312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured05/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexMale